Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 9

All articles in this issue are freely accessible.

Nonunique factorization and principalization in number fields
Kimball Martin.
Proc. Amer. Math. Soc. 139 (2011), 3025-3038
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Monomials as sums of powers: The real binary case
Mats Boij, Enrico Carlini and Anthony V. Geramita.
Proc. Amer. Math. Soc. 139 (2011), 3039-3043
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Volumes of Picard modular surfaces
Matthew Stover.
Proc. Amer. Math. Soc. 139 (2011), 3045-3056
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Higher Cohen-Macaulay property of squarefree modules and simplicial posets
Kohji Yanagawa.
Proc. Amer. Math. Soc. 139 (2011), 3057-3066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Pillars and towers of quadratic transformations
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 139 (2011), 3067-3082
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
More about dicriticals
Shreeram S. Abhyankar.
Proc. Amer. Math. Soc. 139 (2011), 3083-3097
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Centrality of the congruence kernel for elementary subgroups of Chevalley groups of rank $> 1$ over noetherian rings
Andrei S. Rapinchuk and Igor A. Rapinchuk.
Proc. Amer. Math. Soc. 139 (2011), 3099-3113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hasse-Weil zeta function of absolutely irreducible $\mathrm {SL}_2$-representations of the figure $8$ knot group
Shinya Harada.
Proc. Amer. Math. Soc. 139 (2011), 3115-3125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The incidence correspondence and its associated maps in homotopy
Luis E. Lopez.
Proc. Amer. Math. Soc. 139 (2011), 3127-3133
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811267
Good quotients of Mori dream spaces
Hendrik Bäker.
Proc. Amer. Math. Soc. 139 (2011), 3135-3139
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New proofs for the Abhyankar-Gurjar inversion formula and the equivalence of the Jacobian conjecture and the vanishing conjecture
Wenhua Zhao.
Proc. Amer. Math. Soc. 139 (2011), 3141-3154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stability of syzygy bundles
Pedro Macias Marques and Rosa María Miró-Roig.
Proc. Amer. Math. Soc. 139 (2011), 3155-3170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Large character degrees of solvable $3’$-groups
Yong Yang.
Proc. Amer. Math. Soc. 139 (2011), 3171-3173
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Restriction of hypergeometric $\mathscr {D}$-modules with respect to coordinate subspaces
María-Cruz Fernández-Fernández and Uli Walther.
Proc. Amer. Math. Soc. 139 (2011), 3175-3180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Geometry of the Siegel modular threefold with paramodular level structure
Chia-Fu Yu.
Proc. Amer. Math. Soc. 139 (2011), 3181-3190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Faithful representations of association schemes
Akihide Hanaki.
Proc. Amer. Math. Soc. 139 (2011), 3191-3193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sums with convolutions of Dirichlet characters to cube-free modulus
Ahmet Muhtar Güloğlu.
Proc. Amer. Math. Soc. 139 (2011), 3195-3202
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Countable random $p$-groups with prescribed Ulm-invariants
Manfred Droste and Rüdiger Göbel.
Proc. Amer. Math. Soc. 139 (2011), 3203-3216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Separable subgroups have bounded packing
Wen-yuan Yang.
Proc. Amer. Math. Soc. 139 (2011), 3217-3218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Order reduction method for linear difference equations
R. Korhonen and O. Ronkainen.
Proc. Amer. Math. Soc. 139 (2011), 3219-3229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Area extremal problems for non-vanishing functions
T. Sheil-Small.
Proc. Amer. Math. Soc. 139 (2011), 3231-3245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Orthonormal dilations of non-tight frames
Marcin Bownik, John Jasper and Darrin Speegle.
Proc. Amer. Math. Soc. 139 (2011), 3247-3256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Global existence of solutions to a coupled parabolic-hyperbolic system with moving boundary
Y. S. Choi and Craig Miller.
Proc. Amer. Math. Soc. 139 (2011), 3257-3270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Simultaneous metrizability of coarse spaces
Nick Wright.
Proc. Amer. Math. Soc. 139 (2011), 3271-3278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Time-frequency concentration of generating systems
Philippe Jaming and Alexander M. Powell.
Proc. Amer. Math. Soc. 139 (2011), 3279-3290
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Affine fractals as boundaries and their harmonic analysis
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Proc. Amer. Math. Soc. 139 (2011), 3291-3305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Kolmogorov complexity and strong approximation of Brownian motion
Bjørn Kjos-Hanssen and Tamás Szabados.
Proc. Amer. Math. Soc. 139 (2011), 3307-3316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2811285
Commuting isometries of the complex hyperbolic space
Wensheng Cao and Krishnendu Gongopadhyay.
Proc. Amer. Math. Soc. 139 (2011), 3317-3326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the linear stability of Kähler-Ricci solitons
Stuart J. Hall and Thomas Murphy.
Proc. Amer. Math. Soc. 139 (2011), 3327-3337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Martin’s maximum and weak square
James Cummings and Menachem Magidor.
Proc. Amer. Math. Soc. 139 (2011), 3339-3348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dependence and isolated extensions
Vincent Guingona.
Proc. Amer. Math. Soc. 139 (2011), 3349-3357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Brownian motion with variable drift can be space filling
Tonći Antunović, Yuval Peres and Brigitta Vermesi.
Proc. Amer. Math. Soc. 139 (2011), 3359-3373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Bounding the support of a measure from its marginal moments
Jean B. Lasserre.
Proc. Amer. Math. Soc. 139 (2011), 3375-3382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mixing categories
John Oprea and Jeff Strom.
Proc. Amer. Math. Soc. 139 (2011), 3383-3392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions